About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 183585, 10 pages
http://dx.doi.org/10.1155/2013/183585
Research Article

Three Homoclinic Solutions for Second-Order -Laplacian Differential System

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410075, China

Received 13 May 2013; Revised 23 July 2013; Accepted 31 July 2013

Academic Editor: M. Victoria Otero-Espinar

Copyright © 2013 Jia Guo and Bin-Xiang Dai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia Guo and Bin-Xiang Dai, “Three Homoclinic Solutions for Second-Order -Laplacian Differential System,” Abstract and Applied Analysis, vol. 2013, Article ID 183585, 10 pages, 2013. doi:10.1155/2013/183585